Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin SR-Klonopin-Ritalin

Posted by pej on March 19, 1999, at 8:14:07

I, very cautiously, think I am beginning to feel better. But you know the old head rushes you get from withdrawal of some drugs? That rushing, compressing feeling or whatever it is is being persistant. Any good tricks for this menacing problem? I'd like to get it under control soon so I can be prepared for whatever other hideous SE pops up.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej thread:3811